# SDR A6WA2019090446830

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R35050109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CARGO BAY DOOR TRACK SUPPORT BEAM BRACKET ON 621 FWD SIDE CRACKED IN TWO PLACES.  REMOVED AND REPLACED CARGO DOOR BEAM BRACKET IAW SRM 51-42-21 AND SRM T/R 51-42.
